# SDR CALA2021111802132

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,371 hours, 30,142 cycles
- Engine: Iae V2527A5
- System (JASC): 7531 · Compressor Bleed Governor
- Part: None
- Part number: G4000VSVA01
- Condition: Faulty
- Location: Engine #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENG 2 COMPRESSOR VANEECAM AT APPROX 90KTSON TAKEOFF REQUSTED VSV ACTUATOR. NONE IN STOCK ORD. REF LOG PG 7432865 FOR ALL REPAIRS ADD EMP:U116632. PER LP 7432865, REPLACED #2 ENG VSV ACTUATOR, NO LEAKS FOUND ON IDLE AND OPS CHECKS NORMAL ON POWER RUN REF AMM 75-32-41 , AND AMM 71-00-00-710-012B, AMM 71-00-00-710-013C NO NEW MESSAGES ACFT OK FOR SERVICE ADD EMP:U116632 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1029482 SN OFF 5121
